# SDR ASAA2023110346071

- Difficulty date: November 3, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 58,970 hours, 20,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810345
- Part serial: 3FRL4
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL DELAME 147A5810-345. GROUNDED - YES. PERFORMED PERMANENT REPAIR ON MAIN CABIN FLOOR PANEL 147A5810-345 IAW ASA B737-800 SRM 53-00-50-2R-0, ASA B737-800 SRM 53-00-50-2R-1, & ASA B737-800 SRM 53-00-50-2R-7. NO FURTHER ACTION REQUIRED.
